# SDR AALA20000042

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3286691
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - FLT 142 - AFTER TAKEOFF RIGHT PACK INOPERATIVE.  INITIALLY THE PACK CYCLED ON AND OFF THEN FAILED COMPLETELY.  REPLACED LOW LIMIT VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION,  (M)
